# SDR 2012FA0000469

- Difficulty date: July 12, 2012
- Submitted: July 12, 2012
- Operation: General aviation
- Aircraft: N507ND
- Make and model: Cessna 172S
- Aircraft serial: 172S11060
- Aircraft time: 1,490 hours
- Engine: Lyc IO360L2A
- Engine time: 1,490 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW19001
- Condition: Damaged
- Location: Zone 400
- Part time: 1,490 hours
- Component: Cylinder, Lyc
- Component part number: 05K21104
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D, E

## Discrepancy

ON START-UP ENGINE BEGAN TO RUN ROUGH. INSPECTION BY MX FOUND NR 3 CYLINDER EXHAUST VALVE STUCK OPEN AND CONTACTING PISTON. CYLINDER AND PISTON REPLACED ENGINE RAN SMOOTH.
